... been experiencing terrible weakness in the last 2 months or so. He started the Norvasc in November of 2009 and the Cardura in March 2010... could the combo of the 2 be causing this weakness... his legs are also terribly swollen as is his ankles and feet ... I feel the Norvasc is causing the weakness and the swelling. I want to know if I should wean Dad off the Norvasc... my father's overall health for his age is good. Your ideas?
Firstly don't wean your father off any of his medications without first talking to his doctor about your concerns.
Weakness is a fairly common side-effect of Cardura.
Swelling in your ankles and feet (edema) is a common side effect of Norvasc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 May 2011 • 2 answers
Posted 4 Dec 2011 • 1 answer
Posted 15 Aug 2012 • 2 answers
Posted 9 Oct 2012 • 1 answer
Posted 23 Mar 2014 • 1 answer